BibTeX record journals/tc/ShangF91

download as .bib file

@article{DBLP:journals/tc/ShangF91,
  author    = {Weijia Shang and
               Jos{\'{e}} A. B. Fortes},
  title     = {Time Optimal Linear Schedules for Algorithms with Uniform Dependencies},
  journal   = {{IEEE} Trans. Computers},
  volume    = {40},
  number    = {6},
  pages     = {723--742},
  year      = {1991},
  url       = {http://dx.doi.org/10.1109/12.90251},
  doi       = {10.1109/12.90251},
  timestamp = {Tue, 22 Dec 2015 15:17:23 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/ShangF91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}